kttn, i would still talk to your doctor about
it... be honest with ur doc and tell them that too! honestly that is the best way to get off these pills! you really cannot do this yourself, and not even we can help you, b/c we do not know the dose ur on, the dosages u hav tried, how u have reacted to this med, how u react to other meds, and the best way for u to get off these meds b/c only ur doctor knows both u and these meds well enough for u to do this safely!
if nothing else, call him and talk to him or his nurse about
this! and if not even that, go to ur pharmacist, and even that is not a good route to take, but at least they will have knowladge of the med. Ur doc also needs to know you are off this med, even if it is only temporary, b/c something lik that can effect your entire treatment of pain and of any other conditions and effect the other pills you are taking! Any yes the withdrawl effects can be extremelty serious and you can really really harm yourself both in the short term and in the long term, you really need to talk to ur doctor, honestly that is the only way to do this! Cold turkey is the absolute worst way to go off any opioid med, it needs to be tapered but again ONLY ur doctor will know how to do that; he will only know how much to take it down and over what period of time because again only he is fit to make that evaluation!
Honestly, it really scares me to hear anybody talk lik this because this is an extremely dangerous thing to try to do on your own! You really do need to talk to your doctor, tell him everything about
ur fears and what u want to do, and really there is no harm in that! by not talking to your doctor your going to hurt yourself in so many ways! Thru ur treatment, thru the difference in meds, thru the withdrawl, which will be very very serious if you do not do it properly, and by not talking to ur doctor, he might take that as a betrayl of trust, and that could really, really hurt you not only when he finds out but way down the road, and he could put that in your record!
Im so sorry if this scared you, that was not the intent,but it really scares me to hear anyone talk lik this; it is so unsafe, and you really are going to hurt yourself in so so many ways, and i know that and person in cp has enough, in fact more than enough problems to deal with without adding extra burdens on urself by trying to do this without medical help! Please, please talk with your doctor, and get off this med, in a safe way! i hope your pain is doing well and you have a great weekend!
"In God's hands, in God's time."
"The scourge of life, and death's extreme disgrace, the smoke of hell, that monster called Pain."